# SDR IPXA2016052503837

- Difficulty date: May 24, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 14,944 hours, 10,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS UNARMED INDICATION, LIGHT, ILLUMINATED IN FLIGHT WITH SWITCH IN ARMED POSITION.  POSSIBLE SPRING TENSION PROBLEM.  EMERGENCY LIGHTS FUNCTIONS NORMALLY. CHECKED EMERGENCY LIGHTS IAW 33-54-00.  WORKS NORMAL COULD NOT DUPLICATE. OK TO CONTINUE SERVICE.
